RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Int. Math. Res. Not. IMRN, 2015, Volume 2015, Issue 21, Pages 11302–11332 (Mi imrn2)  

This article is cited in 6 scientific papers (total in 6 papers)

On Hodge numbers of complete intersections and Landau–Ginzburg models

Victor Przyjalkowskia, Constantin Shramovab

a Steklov Mathematical Institute, 8 Gubkina St., Moscow 119991, Russia
b Laboratory of Algebraic Geometry, GU-HSE, 7 Vavilova St., Moscow 117312, Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was performed in Steklov Mathematical Institute and supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1093/imrn/rnv024


Bibliographic databases:

ArXiv: 1305.4377
Document Type: Article
Received: 19.08.2014
Revised: 08.01.2015
Accepted:13.01.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/imrn2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Przyjalkowski, C. A. Shramov, “Laurent phenomenon for Landau–Ginzburg models of complete intersections in Grassmannians”, Proc. Steklov Inst. Math., 290:1 (2015), 91–102  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Yu. G. Prokhorov, “On the Number of Singular Points of Terminal Factorial Fano Threefolds”, Math. Notes, 101:6 (2017), 1068–1073  mathnet  crossref  crossref  mathscinet  isi  elib
    3. V. V. Przyjalkowski, “Calabi-Yau compactifications of toric Landau-Ginzburg models for smooth Fano threefolds”, Sb. Math., 208:7 (2017), 992–1013  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. V. V. Przyjalkowski, “On the Calabi–Yau Compactifications of Toric Landau–Ginzburg Models for Fano Complete Intersections”, Math. Notes, 103:1 (2018), 104–110  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Vik. S. Kulikov, “On divisors of small canonical degree on Godeaux surfaces”, Sb. Math., 209:8 (2018), 1155–1163  mathnet  crossref  crossref  adsnasa  isi  elib
    6. V. V. Przyjalkowski, “Toric Landau–Ginzburg models”, Russian Math. Surveys, 73:6 (2018), 1033–1118  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:99

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019